# SDR UPS02837874

- Difficulty date: March 1, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BELLY SKIN BULGING APPROX 2 FT FWD TO THE RIGHT OF THE VHF ANTENNA, NO CORROSION FOUND.  REMOVED FASTENER TO INSPECT AND REPLACED WITH BLIND.  FOUND LONG 36 CORRODED BEYOND LIMITS STA 1260-1350.  REMOVED AND REPLACED LONGERON SECTION IAW DWG 3758593, AND SRM 53-1-0, 51-1-20D.
